Communications in Mathematical Physics

Deformation estimates for the Berezin-Toeplitz quantization

L. A. Coburn

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 149, Number 2 (1992), 415-424.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104251229

Mathematical Reviews number (MathSciNet)
MR1186036

Zentralblatt MATH identifier
0829.46056

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10] 47C15: Operators in $C^*$- or von Neumann algebras 47N50: Applications in the physical sciences 81S05: Canonical quantization, commutation relations and statistics

Citation

Coburn, L. A. Deformation estimates for the Berezin-Toeplitz quantization. Comm. Math. Phys. 149 (1992), no. 2, 415--424. https://projecteuclid.org/euclid.cmp/1104251229


Export citation